# SDR ASMF20090402

- Difficulty date: April 14, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N776AM
- Make and model: Boeing 777
- Aircraft serial: 32719
- Aircraft time: 25,381 hours, 4,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 342
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, MX FOUND 3 SCRATCHES OF .5 INCHES ON THE FUSELAGE SKIN, AT THE COVER RECEPTACLE EXTERNAL POWER. A SCRATCH AT STA 342 WITH THICKNESS FOUND 0.020 INCHES, AT STA 348 WITH THICKNESS FOUND 0.089 INCHES, AND AT STA 351 WITH THICKNESS FOUND 0.069 INCHES, ALL SCRATCHES WERE BETWEEN STRINGER 37 TO 38 RT, WITHIN SERVICE LIMITS IAW SRM 53-00-01, FIG 102, SHEET 4, DETAIL D/L. BLEND OUT WAS ACCOMPLISHED ON FUSELAGE SKIN IAW SRM 53-00-01, ALL CORRECT.
